# SDR UHLA2013070600309

- Difficulty date: July 6, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 21,966 hours, 14,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR INDICATION (LOWER LT CORNER) INTERMITTENT.  CORRECTLY INSTALLED GIRT BAR FOR L2 DOOR IAW AMM 52-12-51. OPS CHECKED GOOD.
